# SDR FDEA201204101346

- Difficulty date: April 10, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363764
- Condition: Corroded
- Location: Bs 1118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED ON INBD FLANGE AT BS 1118, RBL 24.75.  REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED A NEW SECTION AND INSTALLED IAW SRM 53-10-5, FIG 1.
